MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON T BR ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON T BR ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 210812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is currently unavailable.According to the information provided, it was reported that utilizing a gryphon t br anchor w/orthocord, when the anchor broke on him upon insertion.As reported to rep, the tunnel had been drilled and the anchor was being inserted, but the anchor cracked as it began to make its way into the bone tunnel.All fragments were recovered, and no patient harm reported.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number: 6l78054, and no nonconformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by sales rep that during an unknown procedure of the left arm on an unknown date, it was observed that the gryphon t br anchor w/orthocord device broke upon insertion into the bone tunnel.All fragments were recovered.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
GRYPHON T BR ANCHOR W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11444895
Report Number1221934-2021-00754
Device Sequence Number4048601
Product Code MAI
UDI-Device Identifier10886705001262
UDI-Public10886705001262
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210812
Device Catalogue Number210812
Device Lot Number6L78054
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1